2020 On the jumping lines of bundles of logarithmic vector fields along plane curves
Alexandru Dimca, Gabriel Sticlaru
Publ. Mat. 64(2): 513-542 (2020). DOI: 10.5565/PUBLMAT6422006


For a reduced curve $C:f=0$ in the complex projective plane $\mathbb{P}^2$, we study the set of jumping lines for the rank two vector bundle $T\langle C \rangle $ on $\mathbb{P}^2$ whose sections are the logarithmic vector fields along $C$. We point out the relations of these jumping lines with the Lefschetz type properties of the Jacobian module of $f$ and with the Bourbaki ideal of the module of Jacobian syzygies of $f$. In particular, when the vector bundle $T\langle C \rangle $ is unstable, a line is a jumping line if and only if it meets the $0$-dimensional subscheme defined by this Bourbaki ideal, a result going back to Schwarzenberger. Other classical general results by Barth, Hartshorne, and Hulek resurface in the study of this special class of rank two vector bundles.


Download Citation

Alexandru Dimca. Gabriel Sticlaru. "On the jumping lines of bundles of logarithmic vector fields along plane curves." Publ. Mat. 64 (2) 513 - 542, 2020. https://doi.org/10.5565/PUBLMAT6422006


Received: 23 November 2018; Revised: 12 September 2019; Published: 2020
First available in Project Euclid: 3 July 2020

zbMATH: 07236052
MathSciNet: MR4119261
Digital Object Identifier: 10.5565/PUBLMAT6422006

Primary: 14J60
Secondary: 13D02 , 14B05 , 14H50 , 32S05 , 32S22

Keywords: Jacobian module , jumping line , logarithmic vector fields , plane curve , splitting type , stable bundle , vector bundle

Rights: Copyright © 2020 Universitat Autònoma de Barcelona, Departament de Matemàtiques


This article is only available to subscribers.
It is not available for individual sale.

Vol.64 • No. 2 • 2020
Back to Top